메뉴 건너뛰기




Volumn 100, Issue 12, 2003, Pages 6904-6909

Hypergeometric generating functions for values of Dirichlet and other L functions

Author keywords

[No Author keywords available]

Indexed keywords

ARTICLE; GEOMETRY; MATHEMATICAL ANALYSIS; PHYSICS; PRIORITY JOURNAL; THEORY;

EID: 0037795755     PISSN: 00278424     EISSN: None     Source Type: Journal    
DOI: 10.1073/pnas.1131697100     Document Type: Article
Times cited : (12)

References (12)
  • 1
    • 0001195414 scopus 로고    scopus 로고
    • Zagier, D. (2001) Topology 40, 945-960.
    • (2001) Topology , vol.40 , pp. 945-960
    • Zagier, D.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.